My liver feel different - like a ache. I can't breath and gets tired
I do not personally have had any experience like yours after finishing Harvoni 1 1/2 years ago. But I did have headaches afterward but they too stopped shortly after. I do not know for sure if Harvoni was responsible for them however and it could have been a coincidence. I do believe we all react differently to medication. Try to focus on the Fact that you are cured of HepC and keeping healthy in other ways. If you leg pain etc persists contact your primary.
Hi KURLIZA1975, I understand what your talking about when it comes to the swelling. I just finished my Harvoni on May 23rd, 2017, and during taking the medication I have had weight gain and can not fit in my work clothes. Since about 2 days after finishing Harvoni, I have had bad reactions. 1.) throat turned bright red went to doctor not strep, then tongue swelled up and also inside of mouth, and have had hoarse voice. These things were suppose to happen during treatment if they were going to show at all. Also at the same time:: My whole body is very SWOLLEN, feet, ankles, calves, arms, and my abdomen feels and looks like I'm at east 5 months pregnant, at 60 years old. I normally wear a size 10 in clothes. Squeezing into 12-14 just to be able to go to work. The Hep-C doctor was not even listening to what I was saying, he was all into about when the blood tests would be, since I am his first patient using Harvoni. I see my regular PCP on 6/2/17 and I am going to have a good talk with him. This bloating has to go done, just miserable. I feel for you and please keep in touch so we can figure this out together. I have thought of one thing:That the body is not detoxing fast enough, to rid of the Harvoni. Kinda like the medication is still in the Liver and not passing through as quickly as it should. Please let me know if you find anything out? Thanks, and good luck.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Mar 2015 • 3 answers
Posted 7 Jan 2016 • 10 answers
Posted 22 Aug 2016 • 2 answers
Posted 28 Oct 2016 • 2 answers
I have finished 12 weeks of Harvoni it's been 7 days since my last and final dose had labs done Tue?
Posted 22 Jul 2017 • 1 answer